# SDR 2003UALA00288

- Difficulty date: March 13, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 36,558 hours, 13,523 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY SLIDE LIGHT IS INOP AT DOOR 1R.  RELAMPED
